# SDR HEEA0016855

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 066106103
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER UNIT IS INTERMITTENT.
